Ask an expert
Question

21 Jun 2004

Strange
I've been on honeymoon 2 weeks ago, and I had to skip my period, im on Yasmin, all 100%.. the day before yesterday I got sick in the evening about 2 hours after I drank my pil and started to throw up . It was something I ate that caused that to happen. Today i've got a strange brownish discharch..Any idea why? is it maybe because I threw up one nights pil?
Answer 355 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You could be having a break-through bleed/spotting from the pill that was thrown up.This should however settle down as you continue.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9464 votes
No
68% - 20193 votes
Vote